MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 1000; GENERATOR

HOUSTON PULSE GEN MODEL 1000; GENERATOR
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extreme Exhaustion (1843); Implant Pain (4561)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the after months of having the device implanted, the patient began experiencing chest pain, fatigue, and persistent tiredness.It was stated that after attempting to manage all the clinical symptoms the patient was presenting, they decided to refer him to the neurosurgeon to relocate the generator to the right pectoral area.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
B3.Date of event; corrected information; initial mdr inadvertently included incorrect information in initial submission.
 
Additional Manufacturer Narrative
Correction; mfr.Rep # 1644487-2025-10842 captures the investigation for this event.No further investigation will occur in mfr.Rep # 1644487-2025-10863.
 
Event or Problem Description
This event (mfr.Rep # 1644487-2025-10863), was discovered to have captured a duplicate event.The lead information in this file was not available in mfr.Rep # 1644487-2025-10863 at the time of file creation and the generator information was not available in mfr.Rep # 1644487-2025-10842 at the time of its creation.As a result, duplicate investigations were conducted and duplicate mdrs submitted.To reconcile, a correction will be submitted to identify mfr.Rep# 1644487-2025-10842 as the "correct file" which will continue the investigation for this event.This will house any future supplemental reports.As a result, mfr.Rep # 1644487-2025-10863 will no longer be utilized to continue the investigation.No additional supplemental information will be assessed for this file.

Brand Name
PULSE GEN MODEL 1000
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23624801
Report Number1644487-2025-10863
Device Sequence Number8977200
Product Code LYJ
UDI-Device Identifier05425025750504
UDI-Public05425025750504
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model Number1000
Device Lot Number7616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer03/09/2026
04/14/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/09/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexUnknown